# SDR UALA2011080504078

- Difficulty date: August 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 87,438 hours, 10,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141U112513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER TCAS ANTENNA DOUBLER CORRODED.  RMV'D DBLR ORDERED DOUBLER RPR KIT, 141U1125-13 ON M1805, STERLING DEL FROM BACO SEA ETA 1000. CONT ADS-B WIRICOA. *DOR* ARV: 04-1025 PRI-O/CUR-P  SPFLT: OSTFS: 1 EST=02 RTG: 863-07 2250 SYD DF/CF: 0/1  EWAS:1800-05 CHG:1602-04
